期刊论文详细信息
| Demonstratio mathematica | |
| On a refinement of the majorisation type inequality | |
| article | |
| M. Adil Khan1  Marek Niezgoda2  Josip Pečarić3  | |
| [1] Abdus Salam School of Mathematical Sciences, GC University;Department of Applied Mathematics and Computer Science, University of Life Sciences in Lublin;University of Zagreb, Faculty of Textile Technology | |
| 关键词: convex function; log-convexity; Cauchy means; | |
| DOI : 10.1515/dema-2013-0295 | |
| 学科分类:外科医学 | |
| 来源: De Gruyter | |
PDF
|
|
【 摘 要 】
In this note, two mean value theorems are proved by using some recent results by Barnett et al. [N. S. Barnett, P. Cerone, S. S. Dragomir, Majorisation inequalities for Stieltjes integrals , Appl. Math. Lett. 22 (2009), 416-421]. A new class of Cauchy type means for two functions is studied. Logarithmic convexity for differences of power means is proved. Monotonicity of Cauchy means is shown.
【 授权许可】
CC BY
【 预 览 】
| Files | Size | Format | View |
|---|---|---|---|
| RO202107200001333ZK.pdf | 127KB |
PDF